# SDR AALA202512024992

- Difficulty date: December 2, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 69,018 hours, 29,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND EXTERIOR EMERGENCY LIGHT AFT OF WHEEL WELL INOPERATIVE. RELAMPED RIGHT HAND OVERWING SLIDE EMERGENCY LIGHT. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
